| Catalog Number |
9-PFO-3525 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 35-25mm amplatzer talisman patent foramen ovale (pfo) occluder was selected for implant using a 9f amplatzer talisman delivery sheath.It was noted during procedure that the right atrial disc of the occluder exhibited a mushroom shaped deformation when being deployed.An attempt at pressing the sheath was against the occluder did not improve the situation.There was no contact with intracardiac tissue during the occluder deployment.There were no bends or kinks observed in the delivery sheath.The decision was made to recapture and remove the occluder prior to release from the delivery cable.The 35-25mm amplatzer talisman (pfo) occluder was replaced with another one of the same size to complete the procedure.There were no adverse patient consequences reported.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device inspection could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Additionally, a review of the complaint history identified no similar incidents reported from this lot.Based on the available information, a cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.